Similarities and Fuzzy Groups: a Galois Connection

From Mathfuzzlog
Revision as of 15:48, 24 June 2008 by Ggerla (talk | contribs) (New page: {{Paper| author=Giangiacomo Gerla|author2=Marialuisa Scarpati| title=Similarities and Fuzzy subgroups: a Galois Connection| journal=Journal of Mathematical Analysis and Applications| volum...)

(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)
Jump to: navigation, search
Giangiacomo Gerla
Marialuisa Scarpati
Title: Similarities and Fuzzy subgroups: a Galois Connection
Journal: Journal of Mathematical Analysis and Applications
Volume 292
Number 1
Pages: 33-48
Year: 2004